# SDR CALA2025100209537

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N37319
- Make and model: Boeing 737-8
- Aircraft serial: 67598
- Aircraft time: 7,277 hours, 2,487 cycles
- System (JASC): 2564 · Life Raft
- Part: Seal
- Condition: Broken
- Location: Life Raft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FWD OVHD LIFE RAFT TAMPER INDICATOR BROKEN. LIFE RAFT TAMPER INDICATOR INSTALLED.
